# SDR 2022FA0000261

- Difficulty date: March 1, 2022
- Submitted: May 18, 2022
- Operation: General aviation
- Aircraft: N276LH
- Make and model: Cessna T240
- Aircraft serial: T24002099
- Aircraft time: 650 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Part number: 28421011
- Condition: Detached
- Location: Zone 700
- Part time: 650 hours
- Component: Nose Wheel & Fo, Textron
- Component part number: 28421011
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: E

## Discrepancy

NOSE WHEEL AND FAIRING  SEPARATED FROM STRUT  ASSEMBLY DURING LANDING ROLLOUT CAUSING THE NOSE OF THE AIRCRAFT TO COLLAPSE.
